Journal of East China Normal University(Natural Sc ›› 2013, Vol. 2013 ›› Issue (6): 22-31.

• Article • Previous Articles     Next Articles

Ruin probabilities of a bidimensional risk model with constant interest rate

ZHANG Yuan-yuan1,  WANG Wen-sheng2   

  1. 1. School of Finance and Statistics, East China Normal University, Shanghai 200241, China 2. Department of Mathematics, Hangzhou Normal University, Hangzhou 310018, China
  • Received:2013-01-01 Revised:2013-04-01 Online:2013-11-25 Published:2014-01-13

Abstract: We studied two types of ruin in the bidimensional
framework. For each type of ruin, we derived an integro-differential
equation for the survival probability, and an explicit asymptotic
expression for the finite-time ruin probability when claim sizes
have heavy tailed distributions.

Key words: bidimensional risk model, survival probability, finite-time ruin probability

CLC Number: